# SDR R61A201908270910

- Difficulty date: August 27, 2019
- Submitted: September 6, 2019
- Operation: Air carrier
- Aircraft: N724YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000502
- Aircraft time: 10,943 hours, 7,175 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Crossbeam
- Part number: 17086044001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***AIRCRAFT IN HEAVY CHECK***CORROSION FOUND AT CROSSBEAM FR 84 BTW LBL 12 TO LBL 36. REPLACED CROSSBEAM IAW SRM 51-43-01.***AIRCRAFT REMAINS IN HEAVY CHECK***
